# SDR NSVA20120319485

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 3,045 hours, 2,894 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA REPORTED LEFT ENGINE HAD LOSS OF OIL PRESSURE DURING CRUISE APPROXIMATELY 15 MINUTES SOUTH OF DESTINATION.  CREW FOLLOWED THE QRH, SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY.  FLIGHT LANDED SAFELY, PASSENGERS WERE DEPLANED SHORTLY AND TRANSPORTED TO THE TERMINAL ON A BUS. THE AIRCRAFT NEEDED TO GET TOWED OFF THE RUNWAY AND INTO A GATE.  MX PERFORMED EMU DOWNLOAD, FDR DOWNLOAD AND A/C GEN CHIP DETECTOR INSPECTION.  A/C GEN CHIP DETECTOR CLEAN, TIRES AND BRAKES CHECKED AND FOUND GOOD.  ALL BATTERIES DRAINED WILL NEED TO BE REPLACED.  AIRCRAFT WILL BE PLUGGED AND SECURED WAITING ON MORE INFO ON ENGINE.
